MathSciNet Relay Station
MathSciNet bibliographic data
MR2495072 (2010d:35043) 35J05 (35J25 45B05 76Q05)
Krutitskii, P. A. The Helmholtz equation in the exterior of slits in a plane with different impedance boundary conditions on opposite sides of the slits. Quart. Appl. Math. 67 (2009), no. 1, 73–92.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement